# SDR QXEA200603162

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 12,508 hours, 8,896 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI FOR FLIGHT 4310, RECEIVED A SLAT FAULT MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SLAT DISCONNECT SYSTEM ON MEL 27-51-4.  AIRCRAFT RETURNED TO SERVICE.
